# SDR SWAA2021071521562

- Difficulty date: October 7, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS914 RBL11 WL170. / REMOVED CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BS914. RBL11 WL170 RECEIVED NEW SUPPORT ANGLE ON PO# 805073 LOCATED DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-1; SRM 51-40-05-0G-0; DWG# 147A7221 OK TO INSTALL 7191U 13OCT20 1035C 13OCT20 INSP 52 13OCT20 INSTALLED NEW SUPPORT ANGLE AT BS914 RBL11 WL170 IAW SRM 51-40-02-0G-0; DWG # 147A7221 7191U 13OCT20
